# SDR CA110310009

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 165 hours
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 80363216801
- Condition: Cracked
- Location: Rudder Stop
- Part time: 592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER STOP BLOCK CRACKED FOUND WHILE CARRYING OUT A AND B CHECKS ON AIRCRAFT.  REPLACED THE RUDDER STOP BLOCK ASSY, CARRIED OUT FUNCTION CHECKS, FOUND OK.
